My girlfriend gave me yeast infections over a 6 month period. I kept using over the counter ladies yeast creams and they worked the first couple of times than my scrotum started to burn. I went to the neurologist and he said that it was not interal. I than went to the dematolgist and he said to use hydocosone cream and steroid cream. After a couple of months I told him it was not working he said to kept using it. After 2 years of using I went to another dermatolgist and he said I burnt my skin with the steroids and to stop all meds. It has been 9 months and is just a little better. The doctor says he cannot do anything else, but the skin is burning and is soft and thin.Is there any cream or anything to help it heal, it hurts everyday. Thanks Tom
Even if you used the steroid cream that long, the effects go away after a while by themselves, Steroids do not cause permanent skin damage. I'm sure that thinking that your skin is damaged can make it feel that way, and looking at the skin of penis--which is thin anyway--convinced that it's thinner than it should be doesn't help either.
Basically, there is no way you aren't completely OK. Your best bet is to accept that, ignore any sensations as unimportant, and not look.
Of course, if you get another rash, check it out. I'd be willing to bet, by the way, that during those 6 months you didn't have yeast infections very much or at all. Women get yeast infections all the time, but men rarely catch them. Chances are you had irritation, which is why they recommended steroids (steroids are not a treatment for yeast.)
Sorry if I offend you, but I beg to differ with you, Dr. Rokoff.
Steroids can cause genital skin atrophy. There are many mentions of this online. Several doctors strongly discourage the use of steroids in the genital area because they are dangerous and not necessary. There are safer options.
I learned this the hard way. I used Clotrimazole/Betamethasone Dipropionate for only 2 weeks. Near the end of the second week I had a horrible reaction. It's been 3 months and my balls are nowhere near what they were before I used the stuff.
I'm in constant discomfort and the skin on my balls, when relaxed, looks atrophied and red. My balls never looked anything like this before the Betamethasone cream.
Sometimes they feel moist, sticky and raw when I walk around a lot. A very horrible feeling.
I don't know if I'll ever be the same again.
Did my doctor ever even bother to mention to me that he was giving me a steroid cream? NO.
Did the pharmacist ever give me the literature that came with the medicine or tell me it was a steroid cream? NO.
How these people have medical licenses is beyond me.
The worst thing I ever did was put my health in their hands and believe that they would do what's in my best interest. I'm glad to know that my health was that important to them.
I would have been better off in the hands of the Doctors at Auschwitz.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.